MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 MAST ROLLER PUMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 MAST ROLLER PUMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 10-88-60
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Livanova (b)(4) manufactures the s5 mast roller pump.The incident occurred in (b)(6).Livanova (b)(4) requested the claimed pump for a dedicated investigation.An analysis of the pump serial read-out was performed and the reported failure could be confirmed.A defective resolver was determined as the cause of the reported issue.The complete pump head was replaced and the issue solved.A review of the dhr could not identify any deviations or nonconformities relevant to the issue.
 
Event or Problem Description
Livanova (b)(4) received a report that right after the power of the control panel of a s5 mast roller pump was turned on, the unit did not operate and an error message was displayed.This issue was identified by a livanova field service representative during maintenance.There was no patient involvement.

Brand Name
S5 MAST ROLLER PUMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich 80309
GM  80309
MDR Report Key9178236
Report Number9611109-2019-00805
Device Sequence Number3884815
Product Code DWB
UDI-Device Identifier04033817900481
UDI-Public010403381790048111170113
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-88-60
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2017
Initial Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1